RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 179–180 (Mi umn1654)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The symplectic structure on the orbits of the co-adjoint representation is the differential of a rational 1-form

S. T. Sadetov

Don State Technical University

DOI: https://doi.org/10.4213/rm1654

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 988–990

Bibliographic databases:

MSC: Primary 53D20; Secondary 14L24, 22E60, 22E30, 37J15
Presented: Э. Б. Винберг
Accepted: 22.07.2005

Citation: S. T. Sadetov, “The symplectic structure on the orbits of the co-adjoint representation is the differential of a rational 1-form”, Uspekhi Mat. Nauk, 60:5(365) (2005), 179–180; Russian Math. Surveys, 60:5 (2005), 988–990

Citation in format AMSBIB
\Bibitem{Sad05}
\by S.~T.~Sadetov
\paper The symplectic structure on the orbits of the co-adjoint representation is the differential of a~rational 1-form
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn1654}
\crossref{https://doi.org/10.4213/rm1654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195687}
\zmath{https://zbmath.org/?q=an:1142.53066}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..988S}
\elib{http://elibrary.ru/item.asp?id=25787230}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 988--990
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003746}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500013}
\elib{http://elibrary.ru/item.asp?id=18238345}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645028238}


Linking options:
  • http://mi.mathnet.ru/eng/umn1654
  • https://doi.org/10.4213/rm1654
  • http://mi.mathnet.ru/eng/umn/v60/i5/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sadetov S.T., “The 1966 Gelfand-Kirillov conjecture is true after finite extensions of skew fields”, Dokl. Math., 72:3 (2005), 969–973  mathnet  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:345
    Full text:129
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020